# SDR IPXA2022060382787

- Difficulty date: May 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 146N536148
- Part serial: NA
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2MAIN CARGO COMPARTMENT, FLOOR PANEL 242XEF HAS DAMAGE.FABRICATED PANEL 242XEF FROM 5024N400001SS-G, BATCH# 3855547 PER SREO B757-S5320-9692-K
